MathSciNet Relay Station
MathSciNet bibliographic data
MR1900178 35K57 (35B10 35Q80)
Berestycki, Henri; Hamel, François Front propagation in periodic excitable media. Comm. Pure Appl. Math. 55 (2002), no. 8, 949–1032.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement